# SDR F3LA202506160248

- Difficulty date: May 28, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N664FR
- Make and model: Airbus A321-211
- Aircraft serial: 12302
- Aircraft time: 3,466 hours, 1,583 cycles
- Engine: Iae PW1133GAJM
- Engine time: 3,466 hours, 1,583 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THIS AC WAS OOS DUE TO THIS EVENT REF LP592043 ENG 2 LO OIL PRESSURE IN RED AROUND 10 PSI PRIOR TO ECAM GUIDED SHUTDOWN.   ENGINE WAS CHANGED.
